| Catalog Number |
4004C0610 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the left middle cerebral artery (mca) using penumbra coil 400s (pc400s).During the procedure, one loop of a pc400 unexpectedly exited the target location and became lodged near the superior m2 branch of the left mca when the pc400 was detached.There was no report of an adverse effect to the patient.